Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Echo test done for problems of breathlessness. Cured after taking medicine. Reoccurring again. What is the problem?

Dear doctor, I took test of Echo before one year for diagnosing my troubles of breathlessness, fatigue , etc. The cardiologist suggested some tablets including etofyllin and theophylline , telsartan am, lanoxin, carvipress, endolip, ramistar, pentocid and torlactone. When I asked him what problem I had had, he was keeping mum and advised me to first take these tablets. After completing the doses of the tablets my troubles got cured. After one year now, I again got the same trouble. Could you please advice me on the problems I have?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
You have not mentioned your age and whether you are Diabetic or hypertensive or Asthmatic or not, and your cardiologist has not revealed any thing andas per your medicines,we can understand to some extent as you are prescribed Bronchodilators,Antihypertensives,Lipid lowering agents as well as hyperacidity decreasing agents.You consult Chest physician for further evaluation and management.
Answered: Fri, 25 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor